首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Some Results for Integral Inclusions of Volterra Type in Banach Spaces
  • 本地全文:下载
  • 作者:R. P. Agarwal ; M. Benchohra ; J. J. Nieto
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2010
  • 卷号:2010
  • 期号:1
  • 页码:798067
  • DOI:10.1155/2010/798067
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:We first present several existence results and compactness of solutions set for the following Volterra type integral inclusions of the form: , where , is the infinitesimal generator of an integral resolvent family on a separable Banach space , and is a set-valued map. Then the Filippov's theorem and a Filippov-Ważewski result are proved.
  • 关键词:Banach Space ; Mild Solution ; Fractional Differential Equation ; Separable Banach Space ; Measurable Selection
国家哲学社会科学文献中心版权所有